# SDR CA040204001

- Difficulty date: September 6, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR3204123F1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260005
- Part serial: 419
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT FRONT WINDOW CRACKED AT FL 230 SPEED 240 KTS. (WINDOW HEAT ON) DESCEND TO FL 100, REDUCED SPEED TO 200 KTS, AND DIFF. PRESS TO 3,0 PSI.  INVESTIGATION/ACTION, LT FRONT WINDSHIELD, S/N: 419 REPLACED. THE MFG HAS INVESTIGATED, BUT COULD NOT IDENTIFY THE CAUSE OF THE CRACK AS BEING MANUFACTURING OR HANDLING RELATED.
